# SDR SWAA2023051127557

- Difficulty date: April 14, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 50,909 hours, 30,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part serial: L
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP CENTER CAP STRIP RBL 21' CORRODED P/N 453A2611-11<[01] FOUND EXFOLIATING CORROSION ON CAP STRIP P/N 453A2611-11 THAT IS OUT OF LIMITS. RECEIVED NEW CPA STRIP P/N 453A2611-11. INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD TTG8Q00KMCCQ;[02] VERIFIED STEP 1
